International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 4, Pages 763-774
On a conjecture of Andrews
Department of Studies in Mathematics, University of Mysore, Manasagangotri, Mysore 570 006, India
Received 15 July 1991
Copyright © 1993 Padmavathamma and T. G. Sudha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we prove a particular case of a conjecture of Andrews on two partition
functions and .